Adem Kilicman
Adem Kilicman
Dirección de correo verificada de putra.upm.edu.my
TítuloCitado porAño
Kronecker operational matrices for fractional calculus and some applications
A Kilicman, ZAA Al Zhour
Applied Mathematics and Computation 187 (1), 250-265, 2007
1842007
A new addition formula for elliptic curves over GF (2/sup n/)
E Al-Daoud, R Mahmod, M Rushdan, A Kilicman
IEEE Transactions on Computers 51 (8), 972-975, 2002
932002
On the applications of Laplace and Sumudu transforms
A Kılıçman, HE Gadain
Journal of the Franklin Institute 347 (5), 848-862, 2010
872010
On some applications of a new integral transform
H Eltayeb, A Kılıçman
International Journal of Mathematical Analysis 4 (3), 123-132, 2010
802010
Homotopy perturbation method for fractional gas dynamics equation using Sumudu transform
J Singh, D Kumar, A Kılıçman
Abstract and Applied Analysis 2013, 2013
732013
A note on the Sumudu transforms and differential equations
H Eltayeb, A Kılıçman
Applied Mathematical Sciences 4 (22), 1089-1098, 2010
722010
An application of double Laplace transform and double Sumudu transform
A Kilicman, HE Gadain
Lobachevskii Journal of Mathematics 30 (3), 214-223, 2009
712009
A note on Integral transform and Partial Differential Equation
A Kilicman, H Eltayeb
APPLIED MATHEMATICAL SCIENCES 4, 109-118, 2010
692010
Similarity measures of bipolar neutrosophic sets and their application to multiple criteria decision making
V Uluçay, I Deli, M Şahin
Neural Computing and Applications 29 (3), 739-748, 2018
68*2018
On Sumudu transform and system of differential equations
A Kiliçman, H Eltayeb, RP Agarwal
672010
A new integral transform and associated distributions
H Eltayeb, A Kılıçman, B Fisher
Integral Transforms and Special Functions 21 (5), 367-379, 2010
622010
Homotopy perturbation method for fractional Black-Scholes European option pricing equations using Sumudu transform
AA Elbeleze, A Kılıçman, BM Taib
Mathematical Problems in Engineering 2013, 2013
512013
The representation and approximation for the weighted minkowski inverse in minkowski space
A Kılıçman, Z Al Zhour
Mathematical and Computer Modelling 47 (3-4), 363-371, 2008
512008
A note on solutions of wave, Laplace’s and heat equations with convolution terms by using a double Laplace transform
H Eltayeb, A Kılıçman
Applied Mathematics Letters 21 (12), 1324-1329, 2008
492008
Numerical solutions of nonlinear fractional partial differential equations arising in spatial diffusion of biological populations
J Singh, D Kumar, A Kılıçman
Abstract and Applied Analysis 2014, 2014
472014
A note on the comparison between Laplace and Sumudu transforms
A Kilicman, KAM Atan, H Eltayeb
Bulletin of the Iranian Mathematical Society 37 (1), 131-141, 2011
452011
Teaching and learning using mathematics software “The New Challenge”
A Kilicman, MA Hassan, SKS Husain
Procedia-Social and Behavioral Sciences 8, 613-619, 2010
452010
A note on integral transforms and partial differential equations
A Kılıçman, H Eltayeb
Applied Mathematical Sciences 4 (3), 109-118, 2010
432010
Vector least-squares solutions for coupled singular matrix equations
A Kılıçman, ZAA Al Zhour
Journal of Computational and Applied Mathematics 206 (2), 1051-1069, 2007
432007
Peristaltic flow of a Jeffrey fluid under the effect of radially varying magnetic field in a tube with an endoscope
AM Abd-Alla, SM Abo-Dahab, A Kilicman
Journal of Magnetism and Magnetic Materials 384, 79-86, 2015
422015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20